# SDR A6WA200440189

- Difficulty date: November 18, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 6,708 hours, 5,642 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01390
- Condition: Failed
- Location: Spoilers
- Part time: 5,982 hours, 5,088 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT RECEIVED SPOILERON CASS MESSAGE.  REMOVED AND REPLACED NR 1 SECU, OPS CHECK GOOD IAW 27-61-00.
